Generalized kernels of the Toeplitz type for exponentially convex functions

Authors

  • O. B. Chernobai Нац. ун-т ДПС України, Iрпiнь

Abstract

We prove an integral representation for the generalized kernels of the Toeplitz type connected with exponentially convex functions but not with positive-definite functions.

Published

25.02.2016

Issue

Section

Research articles

How to Cite

Chernobai, O. B. “Generalized Kernels of the Toeplitz Type for Exponentially Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 2, Feb. 2016, pp. 278-8, https://umj.imath.kiev.ua/index.php/umj/article/view/1840.